Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 43, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 25, 2008, 2:05 PM CDT for 13 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 26, 2008, 2:27 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2008, 2:05 PM CDT (19:05 UTC)
- In effect from
- Mar 26, 2008, 2:27 AM CDT
- Expired
- Mar 26, 2008, 7:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
All 44 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 73 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2088 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 251905 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 305 PM EDT TUE MAR 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF SOUTHEAST ALABAMA AS WELL AS FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IS NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND ...EXCEPT FOR BAY...FRANKLIN AND GULF COUNTIES...DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .COOL HIGH PRESSURE AND A VERY DRY AIRMASS WILL REMAIN ANCHORED OVER THE REGION THROUGH THE OVERNIGHT HOURS. EXTENDED RED FLAG CONDITIONS HAVE BEEN REALIZED THIS AFTERNOON EVEN AT THE COAST. THIS HIGH WILL MOVE EAST OF THE REGION ON WEDNESDAY...BUT THE ATMOSPHERE WILL BE SLOW TO MOISTEN ALLOWING FOR ANOTHER DAY OF LIKELY RED FLAG CONDITIONS...ESPECIALLY OVER INLAND NORTH FLORIDA. THE AFTERNOON SEA BREEZE SHOULD PENETRATE FAR ENOUGH INLAND TO PRECLUDE A WARNING ACROSS COASTAL SECTIONS. WITH FURTHER MOISTENING ON THURSDAY...SEVERAL HOURS OF CRITICAL LOW HUMIDITIES ARE POSSIBLE OVER INLAND FLORIDA BUT DURATIONS ARE NOT EXPECTED. ALZ065>069-GAZ120>131-142>148-155>161-252300- /O.CAN.KTAE.FW.A.0040.080326T1800Z-080326T2300Z/ /O.CON.KTAE.FW.W.0042.000000T0000Z-080325T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 305 PM EDT TUE MAR 25 2008 /205 PM CDT TUE MAR 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE FIRE WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-260315- /O.UPG.KTAE.FW.A.0040.080326T1800Z-080327T0000Z/ /O.NEW.KTAE.FW.W.0043.080326T1800Z-080326T2300Z/ /O.CON.KTAE.FW.W.0042.000000T0000Z-080326T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 305 PM EDT TUE MAR 25 2008 /205 PM CDT TUE MAR 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-260000- /O.CON.KTAE.FW.W.0042.000000T0000Z-080326T0000Z/ BAY-GULF-FRANKLIN- 305 PM EDT TUE MAR 25 2008 /205 PM CDT TUE MAR 25 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
3 follow-up statements
000 WWUS82 KTAE 260727 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 327 AM EDT WED MAR 26 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .A VERY DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE LOW RELATIVE HUMIDITY ACROSS THE REGION TODAY...EXCEPT FOR THE COASTAL PORTIONS OF THE EAST FLORIDA PANHANDLE...WHERE ONSHORE WINDS WILL KEEP CONDITIONS A LITTLE COOLER AND MORE HUMID. ALZ065>069-GAZ120>131-142>148-155>161-262300- /O.EXA.KTAE.FW.W.0043.080326T1800Z-080326T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 327 AM EDT WED MAR 26 2008 /227 AM CDT WED MAR 26 2008/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. THE RELATIVE HUMIDITY WILL FALL BELOW THE CRITICAL 25 PERCENT BETWEEN 1 PM EDT AND 3 PM EDT (NOON CDT AND 2 PM CDT)...AND REMAIN BELOW THIS LEVEL FOR ABOUT 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-270000- /O.EXT.KTAE.FW.W.0043.080326T1700Z-080327T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 327 AM EDT WED MAR 26 2008 /227 AM CDT WED MAR 26 2008/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. THE RELATIVE HUMIDITY WILL FALL BELOW THE CRITICAL 35 PERCENT BETWEEN NOON EDT AND 2 PM EDT (11 AM CDT AND 1 PM CDT)...AND REMAIN BELOW THIS LEVEL FOR 4 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 261911 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EDT WED MAR 26 2008 ...A RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A VERY DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE LOW RELATIVE HUMIDITY ACROSS THE REGION TODAY...EXCEPT FOR THE COASTAL PORTIONS OF THE FLORIDA PANHANDLE...WHERE ONSHORE WINDS WILL KEEP CONDITIONS A LITTLE COOLER AND MORE HUMID. FLZ007-009>011-013-016>019-026>029-034-270000- /O.CON.KTAE.FW.W.0043.000000T0000Z-080327T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 311 PM EDT WED MAR 26 2008 /211 PM CDT WED MAR 26 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-262300- /O.CON.KTAE.FW.W.0043.000000T0000Z-080326T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 311 PM EDT WED MAR 26 2008 /211 PM CDT WED MAR 26 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 18-WOOL
000 WWUS82 KTAE 262105 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 505 PM EDT WED MAR 26 2008 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO EXPECTED FOUR HOUR DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...THE RED FLAG WARNING HAS BEEN CANCELLED FOR LEON...WAKULLA... JEFFERSON...LIBERTY....GADSDEN...AND CALHOUN COUNTIES AS OF 5 PM EDT THIS AFTERNOON... .A DRY AIRMASS WILL COMBINE WITH WARM AFTERNOON TEMPERATURES TO PRODUCE LOW RELATIVE HUMIDITY ACROSS THE REGION TODAY...EXCEPT FOR THOSE AREAS IN THE FLORIDA BIG BEND AND PANHANDLE WHERE A STRONG SEA BREEZE HAS COOLED TEMPERATURES AND INCREASED DEWPOINTS... RESULTING IN HIGHER RELATIVE HUMIDITIES. FLZ013-016>018-026-027-262215- /O.CAN.KTAE.FW.W.0043.000000T0000Z-080327T0000Z/ CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 505 PM EDT WED MAR 26 2008 /405 PM CDT WED MAR 26 2008/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR LEON...WAKULLA...JEFFERSON...LIBERTY....GADSDEN... AND CALHOUN COUNTIES AS OF 5 PM EDT THIS AFTERNOON. A STRONG SEA BREEZE HAS COOLED TEMPERATURES AND INCREASED DEWPOINTS THIS AFTERNOON...WHICH IS RESULTING IN RELATIVE HUMIDITIES RISING WELL ABOVE 35 PERCENT. $$ FLZ007-009>011-019-028-029-034-270000- /O.CON.KTAE.FW.W.0043.000000T0000Z-080327T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-MADISON-TAYLOR-LAFAYETTE- DIXIE- 505 PM EDT WED MAR 26 2008 /405 PM CDT WED MAR 26 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-262300- /O.CON.KTAE.FW.W.0043.000000T0000Z-080326T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 505 PM EDT WED MAR 26 2008 /405 PM CDT WED MAR 26 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR EXPECTED SOON. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 25, 8:15 AM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Mar 25, 8:15 AM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
915 AM EDT TUE MAR 25 2008
.SYNOPSIS...
13Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A LESS AMPLIFIED UPPER
PATTERN THAN 24 HOURS AGO WITH THE FLOW ACROSS THE CONUS BECOMING
INCREASINGLY ZONAL IN NATURE. POTENT TROUGH THAT CAME ACROSS THE
SOUTHEAST ON MONDAY IS NOW EXITING THROUGH THE NORTHEASTERN STATES
WITH HEIGHTS RAPIDLY REBOUNDING OVERHEAD THROUGH TODAY. ONLY OTHER
SIGNIFICANT FEATURE OF NOTE IS A NORTHERN STREAM SHORTWAVE ROTATING
THROUGH THE GREAT LAKES REGION. THIS SHORTWAVE WILL REMAIN WELL TO
OUR NORTH WITH ZONAL FLOW CONTINUING OVERHEAD THROUGH THE REMAINDER
OF THE WORK WEEK.
AT THE SURFACE...STRONG 1031MB HIGH PRESSURE IS NOW JUST ABOUT
PARKED OVERHEAD. THIS CLOSE PROXIMITY OF THIS HIGH COMBINED WITH A
VERY DRY BOUNDARY LAYER AND CLEAR SKIES LAST NIGHT TO RESULT IN SOME
VERY COLD TEMPERATURES FOR LATE MARCH. MANY INLAND STATIONS REPORTED
LOW TEMPERATURES AT OR JUST BELOW FREEZING INCLUDING BUT NOT LIMITED
TO KABY...KVLD...KMAI...KCEW...KCTY...KOZR...AND KTLH. TALLAHASSEE
REGIONAL AIRPORT REACHED A LOW TEMPERATURES AROUND SUNRISE OF 26F
WITH IS A NEW RECORD LOW FOR THE 25TH OF MARCH. THE PREVIOUS RECORD
LOW WAS 28F SET IN 1968.
CLEAR SKIES ARE SEEN ACROSS THE CWA THIS MID MORNING WITH TEMPS NOW
RAPIDLY REBOUNDING BACK THROUGH THE 40S. DEWPOINTS ARE STILL VERY
DRY WITH MOST STATIONS REPORTING LOWER TO MIDDLE 20S. THE MORNING
KTLH SOUNDING SHOWS THIS DRY AIR CONTINUES UP THROUGH THE MIDDLE AND
UPPER LEVELS. PW VALUE FOR THE COLUMN IS ONLY 0.16 INCHES (20% OF
NORMAL). WE ARE ALSO SEEING SIGNIFICANT WARMING IN THE MID LEVELS AS
HEIGHTS BEGIN TO RISE ON THE BACKSIDE OF YESTERDAYS TROUGH.
&&
.DISCUSSION...
FAIR BUT CONTINUED COOL WEATHER EXPECTED FOR TODAY. HIGH PRESSURE
PARKED OVERHEAD WILL PROVIDE CONTINUE DRY AND TRANQUIL WEATHER TO
THE FORECAST AREA. TEMPERATURES WILL REBOUND FROM THE COLD EARLY
MORNING TEMPERATURES INTO THE MIDDLE AND UPPER 60S THIS AFTERNOON.
THESE TEMPS WILL STILL BE BELOW NORMAL BUT WILL FEEL QUITE A BIT
WARMER THAN MONDAY AFTERNOON WITH THE MUCH LIGHTER WINDS.
HIGH PRESSURE BEGINS TO MOVE TO OUR EAST TONIGHT BUT WILL REMAIN
IN CONTROL KEEPING OUR WINDS LIGHT AND BOUNDARY LAYER DRY. THESE
FACTORS WILL ONCE AGAIN COMBINE WITH CLEAR SKIES TO PRODUCE VERY
GOOD RADIATIONAL COOLING CONDITIONS. NOT ANTICIPATING TEMPERATURES
TO DROP AS LOW AS LAST NIGHTS TEMPS IN FACT EVEN OUR NORMALLY COLDER
LOCATIONS SHOULD REMAIN JUST ABOVE FREEZING AT THE 2 METER
OBSERVATIONAL HEIGHT. HOWEVER...MOISTURE LEVELS WILL BE SLIGHTLY
HIGHER TONIGHT AND CAN NOT RULE OUT SOME PATCHY FROST IN THE COLDEST
LOCATIONS AT GROUND LEVEL. WHILE TEMPS WILL NOT BE LOW ENOUGH FOR
ANOTHER FREEZE WARNING WILL MENTION PATCHY FROST AT NORMALLY COLDER
LOCATIONS IN THE GRIDS AND ALSO TEXT PRODUCTS. PERSONS WITH
SENSITIVE OUTDOOR VEGETATION RESIDING IN KNOW COLDER LOCATIONS
UNDER RADIATIONAL COOLING SHOULD CERTAINLY TAKE ACTION TO PROTECT
THIS VEGETATION FOR ONE MORE NIGHT.
THE HIGH CENTER SLIPS OFF THE SOUTHEAST COAST ON WEDNESDAY BUT
CONTINUES TO RIDGE BACK OVER THE NORTHEASTERN GULF COAST KEEPING OUR
WEATHER FAIR AND DRY UNDER MOSTLY SUNNY SKIES. 850MB TEMPS WILL
REBOUND BY LATE WEDNESDAY AFTERNOON TO BETWEEN 7 AND 9C. FULL MIXING
WILL ALLOW AFTERNOON TEMPS TO ONCE AGAIN REACH THE LOWER TO MIDDLE
70S ACROSS THE CWA. ONLY EXCEPTIONS WILL BE ALONG THE IMMEDIATE
COAST WHERE DEVELOPING AFTERNOON SEA BREEZES WILL IMPORT COOLER AIR
OFF THE SHELF WATERS AND KEEP AFTERNOON TEMPS IN THE UPPER 60S TO
NEAR 70.
&&
.AVIATION...
WITH HIGH PRESSURE PASSING THROUGH THE REGION TODAY... EXPECTING
LIGHT WINDS AND MOSTLY CLEAR SKIES...A FEW CIRRUS TODAY AND
POSSIBLY A FEW CU OVERNIGHT. VFR CONDITIONS WILL PREVAIL THROUGH
THE TAF PERIOD.
&&
.MARINE...
CONDITIONS ACROSS THE ENTIRE MARINE AREA HAVE DROPPED BELOW ADVISORY
CONDITIONS OVER THE PAST SEVERAL HOURS. EXPECT WINDS AND SEAS TO
CONTINUE TO DROP THROUGH THE DAY AS HIGH PRESSURE BUILDS OVER THE
AREA. NORTHEASTERLY FLOW WILL BE COMING AROUND MORE TO THE EAST BY
LATER THIS AFTERNOON AND WINDS MAY EVEN BECOME A BIT VARIABLE IN
DIRECTION ACROSS THE NEARSHORE ZONES FOR A TIME AS FEEBLE SEA
BREEZES TRY TO DEVELOP. EASTERLY FLOW COMES AROUND TO THE SOUTHEAST
THROUGH TONIGHT. WILL LIKELY SEE A SMALL INCREASE IN SPEEDS FROM
EAST TO WEST STARTING LATE THIS EVENING WHICH IS TYPICAL UNDER
EASTERLY FLOW DURING THE NOCTURNAL PERIOD. HOWEVER...THIS INCREASE
SHOULD BE LIMITED ENOUGH TO KEEP SPEEDS UNDER HEADLINE CRITERIA.
SOUTHEAST FLOW GENERALLY IN THE 5 TO 15 KNOT RANGE WILL CONTINUE
INTO THURSDAY MORNING.
&&
.FIRE WEATHER...
BASED ON WHAT HAPPENED MONDAY...WE RELIED MOSTLY ON THE GFS MOS
(THE DRIEST OF THE GUIDANCE) FOR OUR DEWPOINT FORECAST. WE EXPECT
WIDESPREAD RED FLAG CONDITIONS ONCE AGAIN TODAY ACROSS OUR ENTIRE
AREA...THOUGH THE WINDS WILL BE MUCH LIGHTER THAN ON MONDAY. RED
FLAG CONDITIONS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON...THOUGH IT
LOOKS LIKE A MORE MARGINAL CASE THAN TODAY SO WE WILL LEAVE THE
CURRENT FIRE WEATHER WATCH AS IS.
&&
AL...RED FLAG WARNING FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON FOR
THE FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...
HOUSTON.
FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BAKER...BEN HILL...
BERRIEN...BROOKS...CALHOUN...CLAY...COLQUITT...COOK...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...
LEE...LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM
EDT /7 PM CDT/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
PUBLIC/MARINE...MROCZKA
AVIATION...BLOCK
FIRE WX...FOURNIERHazardous weather outlook, Mar 25, 2:23 AM CDT, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 323 AM EDT TUE MAR 25 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-260730- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 323 AM EDT TUE MAR 25 2008 /223 AM CDT TUE MAR 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF WILDFIRES TODAY...ESPECIALLY IN THE AFTERNOON. ANOTHER COLD NIGHT IS IN STORE FOR THE AREA TONIGHT...AS TEMPERATURES WILL DROP TO JUST ABOVE FREEZING IN THE NORMALLY COLDER INLAND LOCATIONS AWAY FROM THE CITIES. PATCHY FROST IS POSSIBLE IN THESE AREAS...WHICH COULD POSE A THREAT TO SENSITIVE VEGETATION DURING THIS EARLY GROWING SEASON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... FAIR WEATHER IS EXPECTED THROUGH THURSDAY. SLIGHT CHANCES FOR SHOWERS OR THUNDERSTORMS ARE FORECAST FOR FRIDAY THROUGH MONDAY...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.